# SDR DALA102439917

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 90,735 hours, 81,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LT FWD OVERWING INTERIOR EMERGENCY EXIT SIGN AND THE EMERGENCY PATHWAY LIGHTING IN 4 ROWS WERE INOPERATIVE.  MX REPLACED THE BATTERIES AND THE FUSE IN THE POWER SUPPLY.  OPS CHECK WAS GOOD.
